MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Journal of drugs in dermatology : JDD · 2009

Petechial and purpuric eruption induced by lidocaine/prilocaine cream: a rare side effect.

Roldán-Marín Rodrigo, de-la-Barreda Becerril Fernando

Клинический случайСтатьяПеревод в очереди

Аннотация

Lidocaine/prilocaine cream is a topical anesthetic commonly used in pediatric and dermatologic practice to obtain local anesthesia. Common side effects include: transient skin blanching, erythema, urticaria, allergic contact dermatitis, irritant contact dermatitis, and hyperpigmentation. The authors report a petechial and purpuric reaction after the application of lidocaine/prilocaine cream. This is a rare side effect, since to our knowledge only few case reports have been documented in literature.

Для цитирования: Roldán-Marín Rodrigo, de-la-Barreda Becerril Fernando. Petechial and purpuric eruption induced by lidocaine/prilocaine cream: a rare side effect.. Journal of drugs in dermatology : JDD. 2009.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.